# SDR SWAA2021111241266

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737*
- Aircraft serial: 32752
- Aircraft time: 58,443 hours, 29,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Left
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FLASHLIGHT NOT BLINKING ; / [01] R&R FLASHLIGHT BATTERY ON AFT LEFT FLASHLIGHT PER AMM 25-64-00 OPS CHECK GOOD
